# SDR ASAA2018011823241

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,596 hours, 13,156 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MAINT BLUE LITE CAME ON DURING START. GROUNDED - YES. ACCOMPLISHED FIM 49-90 TASK 804. PERFORMED APU BITE CK FOUND FAULT 49-91227 OIL QTY LOW. CKD APU OIL SIGHT GLASS QTY LOW. ADDED 1.5 QTS REF AMM 12-13-31-610-803. RAN APU BLUE LIGHT OFF.
